| Model Number |
1884006 |
| Medical Device Problem Code |
Vibration (1674)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient underwent endoscopic nasal surgery where a disposable blade was required.A performance check was conducted before the surgery, revealing that the blade's inner core was not securely connected, causing severe vibration.The blade was immediately replaced to continue the surgery, which delayed the surgical progress.The blade was used for the first time, and no visible damage was noticed when connecting it to the handpiece for use.There was no patient injury.